# SDR 4AER2016FA0000222

- Difficulty date: April 15, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CONDUCTED REPETITIVE INSPECTION FOR CRACKING OF THE 1.04" NOM DIAMETER POWER CABLE FEED THROUGH HOLE ON FRAME AT FS 500B RIGHT AT S20R AND S21R IAW AD 2011-23-05, SB 737-53A1279, REV 2.  INSPECTION IDENTIFIED A CRACK AT THIS LOCATION.  REMOVED FASTENERS, FABRICATED REPAIR DOUBLERS IAW SRM 53-00-07 DETAIL AND 51-30-01, REV 91.  REMOVED DAMAGE AND ACCOMPLISHED HFEC OF CUTOUT WITH NO FURTHER CRACKS FOUND.  PREPARED AREAS AND REPAIR PARTS AND INSTALLED REPAIR ANGLES AND DOUBLERS IAW SRM 53-00-07 AND 51-40-02, REV 92.
